# SDR SWAA2021121444780

- Difficulty date: November 17, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.AFT BULKHEAD BOTTOM ANGLE CORRODED STA.500I LBL25-RBL25 WL 158 #185-011 ; / [01] BEGAN REMOVING CORROSION ON FWD PIT; AFT BH LOWER SUPPORT ANGLE; ORIGINAL .071' LOSS OF .027' REMAINING .044'; MIN ALLOWED .056' FOUND OUT OF LIMITS IAW SRM 53-30-08-1A-1. CORROSION STILL EXISTS. TOOLING 36646 CAL DUE 10-06-22; [02] INSPECTION VERIFIED STEP 1; [03] REMOVED AFT BH LOWER SUPPORT ANGLE IAW B737 SRM 51-40-02-0G-0; [04] VERIFIED NEW FWD PIT AFT LOWER BULKHEAD ANGLE AS P/N 143A9485 -35 'A'TAG WN8761 IAW BOEING DWG 143A9481 REV:-; [05] VERIFIED STEP 4; [06] LOCATED AND DRILLED NEW FLOOR BULKHEAD ANGLE IAW SRM 51-40-05-0G-0 ALSO BOEING DWG 143A9481 REV:-; [07] OK TO INSTALL; [08] INSTALLED NEW BULKHEAD ANGLE FOR FWD PIT IAW SRM 51-40-02-0G-0 ALSO BOEING DWG 143A9481 REV:-; [09] INSPECTION CW STEP 8; [10] OK TO CIC; [11] COMPLETED INSTALL OF ANGLE AND APPLIED CIC IAW AMM 51-21-91-701; [12] INSPECTION CW STEP 11. AUDIT CW
